Mathematische Nachrichten

Cover image for Vol. 285 Issue 1

January 2012

Volume 285, Issue 1

Pages 1–130

  1. Cover Picture

    1. Top of page
    2. Cover Picture
    3. Issue Information
    4. Contents
    5. Editorial
    6. Editor's Choice
    7. Research Articles
    1. You have free access to this content
      Cover Picture

      Article first published online: 7 DEC 2011 | DOI: 10.1002/mana.201190036

  2. Issue Information

    1. Top of page
    2. Cover Picture
    3. Issue Information
    4. Contents
    5. Editorial
    6. Editor's Choice
    7. Research Articles
    1. You have free access to this content
      Issue Information

      Article first published online: 7 DEC 2011 | DOI: 10.1002/mana.201190037

  3. Contents

    1. Top of page
    2. Cover Picture
    3. Issue Information
    4. Contents
    5. Editorial
    6. Editor's Choice
    7. Research Articles
    1. You have free access to this content
      Contents: (Math. Nachr. 1/2012) (pages 1–3)

      Article first published online: 7 DEC 2011 | DOI: 10.1002/mana.201210401

  4. Editorial

    1. Top of page
    2. Cover Picture
    3. Issue Information
    4. Contents
    5. Editorial
    6. Editor's Choice
    7. Research Articles
    1. You have free access to this content
      Editorial (page 4)

      Ben Andrews, Robert Denk, Klaus Hulek and Frédéric Klopp

      Article first published online: 7 DEC 2011 | DOI: 10.1002/mana.201210400

  5. Editor's Choice

    1. Top of page
    2. Cover Picture
    3. Issue Information
    4. Contents
    5. Editorial
    6. Editor's Choice
    7. Research Articles
  6. Research Articles

    1. Top of page
    2. Cover Picture
    3. Issue Information
    4. Contents
    5. Editorial
    6. Editor's Choice
    7. Research Articles
    1. Positive solutions for mixed problems of singular fractional differential equations (pages 27–41)

      Ravi P. Agarwal, Donal O'Regan and Svatoslav Staněk

      Article first published online: 19 OCT 2011 | DOI: 10.1002/mana.201000043

    2. Homogeneous polynomials and extensions of Hardy-Hilbert's inequality (pages 47–55)

      Vasileios A. Anagnostopoulos, Yannis Sarantopoulos and Andrew M. Tonge

      Article first published online: 8 SEP 2011 | DOI: 10.1002/mana.201010035

SEARCH

SEARCH BY CITATION